# SDR 99ZZZX2651

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 6890581
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM OFFSHORE, PILOT NOTICED N2 DROPPING.  LANDING WAS MADE - NO DAMAGE TO AIRCRAFT.  DURING TROUBLESHOOTING, FOUND PC LINE FROM ACCUMULATOR TO FUEL CONTROL CRACKED AT FLARE ON POWER CONTROL SIDE CAUSING ENGINE TO SPOOL DOWN.  REPLACED LINE AND TEST FLEW AIRCRAFT.  OPS CHECK GOOD.  TROUBLESHOOTING DID SHOW .9 VIB IN ENG AREA - FOUND AFT ADAPTER ON DRIVESHAFT FROM ENGINE TO OIL COOLER BLOWER WORN.  REPLACED ADAPTER AND VIB LEVEL DROPPED TO .02.  CHECK OF ADAPTER SHOWS PER MANUAL, IS STILL WITHIN LIMITS.  SUBMITTER STATED THEY ARE INSPECTING FLEET FOR QUESTIONABLE LINES AND ADAPTERS.
